MAUDE Adverse Event Report: DEPUY MITEK LLC US EVOLUTION4K; IMAGE MANAGEMENT

DEPUY MITEK LLC US EVOLUTION4K; IMAGE MANAGEMENT
Model Number EVO4K220
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(4).
 
Event or Problem Description
It was reported by the sales rep via email that during an unknown procedure the image management system- evolution 4k glitches with pictures and its acting very strangely after pictures are taken, its freezing.Another device was used to complete the procedure.No patient consequences or surgical delay reported.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the device was received and evaluated at the service center.The reported complaint that the device glitches with pictures and its acting very strangely after pictures are taken and was freezing, was unable to be confirmed.The stills and videos were checked and no issues were detected.Also the video 4k settings were changed and also each channel was tested one by one, and no issues were found.The device was found to be working according to specifications.Since the reported condition is not confirmed, the root cause for the reported failure cannot be determined.No manufacturing record evaluation is required as no manufacturer or service related issues were found with the device.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
EVOLUTION4K
Common Device Name
IMAGE MANAGEMENT
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10923458
Report Number1221934-2020-03622
Device Sequence Number3299699
Product Code LMB
UDI-Device Identifier00817613020543
UDI-Public00817613020543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVO4K220
Device Catalogue Number242326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer02/22/2021
02/23/2021
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date02/22/2021
02/23/2021
Patient Sequence Number1